# SDR UIEA2024092300917

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 92,959 hours, 15,218 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H SIDE H.S.T TIP LOWER CHORD CRACK STAB BL 421.( 1. REPAIRED DAMAGE AREA IAW W/S #40728 AND SRM 55-10-09-2R-13 REV 60 AND EI T2024A55M-2162 REV=0. 2. ACCOMPLISHED EI T2024A55M-2162 REV=1. 3 JOB COMPLETED AND CONDITION CHECK NORMAL. )
